# SDR DALA14012775648

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 53,732 hours, 20,727 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AT SPOILER PANEL NR 9 INBD SIDE OF ACTUATOR FITTING DELAMINATED.  REMOVED NR 9 SPOILER IAW MM 27-61-01.  REPAIRED PRIMED & TOP COATED NR 9 SPOILER IAW SRM 57-70-01, 51-70-04, 51-10-02 & AMM 51-21-10 INSTALLED & OPS CHECKED, GOOD, IAW MM 27-61-01 & 27-61-02, JIC COPIES 2760-4284-01 & 2034-8210-02 PERMANENT REPAIR NP REPETITIVE ACTION REQUIRED IAW SRM 57-70-02, REPAIR 1, TABLE I.
